# SDR JJBA20250711044

- Difficulty date: July 10, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N13202
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500962
- Aircraft time: 39,641 hours, 27,965 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 72 BETWEEN STRINGER 17L AND 18L SHEAR TIE CRACKED. REMOVED CRACKED SHEAR TIE, FABRICATED NEW SHEAR TIE. LOCATED AND DRILLED. TREATED AND PRIMED. INSTALLED NEW SHEAR TIE.
